Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

Xu-Dong Zhao Qing-Shuang Zeng

Xu-Dong Zhao, Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(2): 224-229. doi: 10.1007/s11633-010-0224-2
引用本文: Xu-Dong Zhao, Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(2): 224-229. doi: 10.1007/s11633-010-0224-2
Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010 doi:  10.1007/s11633-010-0224-2
Citation: Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010 doi:  10.1007/s11633-010-0224-2

Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

doi: 10.1007/s11633-010-0224-2

Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

More Information
    Corresponding author: Xu-Dong Zhao received the B.Sc.degree in automation from Harbin Institute of Technology,PRC in 2005.d:\PDF\.pdf
计量
  • 文章访问数:  4787
  • HTML全文浏览量:  35
  • PDF下载量:  2289
  • 被引次数: 0
出版历程
  • 收稿日期:  2009-04-24
  • 修回日期:  2009-07-29
  • 刊出日期:  2010-04-15

Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays

doi: 10.1007/s11633-010-0224-2

摘要: This paper proposes improved stochastic stability conditions for Markovian jump systems with interval time-varying delays. In terms of linear matrix inequalities (LMIs), less conservative delay-range-dependent stability conditions for Markovian jump systems are proposed by constructing a different Lyapunov-Krasovskii function. The resulting criteria have advantages over some previous ones in that they involve fewer matrix variables but have less conservatism. Numerical examples are provided to demonstrate the efficiency and reduced conservatism of the results in this paper.

English Abstract

Xu-Dong Zhao, Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(2): 224-229. doi: 10.1007/s11633-010-0224-2
引用本文: Xu-Dong Zhao, Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays[J]. 国际自动化与计算杂志(英)/International Journal of Automation and Computing, 2010, 7(2): 224-229. doi: 10.1007/s11633-010-0224-2
Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010 doi:  10.1007/s11633-010-0224-2
Citation: Xu-Dong Zhao and Qing-Shuang Zeng. Delay-dependent Stability Analysis for Markovian Jump Systems with Interval Time-varying-delays. International Journal of Automation and Computing, vol. 7, no. 2, pp. 224-229, 2010 doi:  10.1007/s11633-010-0224-2
参考文献 (18)

目录

    /

    返回文章
    返回